PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 35(49), pp. 83--86 (1984)
Branislav Marti\'cPrirodno-matematicki fakultet, Sarajevo, Yugoslavia
Abstract: We first give a different proof of a Mercerian theorem in  for slowly varying sequences, which does not use monotonicity conditions (5). Then we treat the case of regularly varying sequences.
Classification (MSC2000): 40A30; 40E90
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts